MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Model Number 121620
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 121620 biopsy instrument allegedly self-activated.There was no reported patient contact.This information was received from one source.Patient age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: for this reported malfunction, the device was returned for evaluation.The corporate lot number was not provided; therefore, a lot history review could not be performed.Self-activation was unconfirmed.A definitive root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9200111
Report Number2020394-2019-04034
Device Sequence Number16255601
Product Code KNW
UDI-Device Identifier00801741084621
UDI-Public(01)00801741084621
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number121620
Device Catalogue Number121620
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1